MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE Y CONTOUR; SURGICAL MESH

COLOPLAST A/S RESTORELLE Y CONTOUR; SURGICAL MESH
Model Number 5014302400
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Incontinence (1928); Nerve Damage (1979); Pain (1994); Deformity/ Disfigurement (2360); Dyspareunia (4505); Unspecified Tissue Injury (4559)
Date of Event 08/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
As reported to coloplast, though not verified, additional information received on 04/22/2021.Urge to urinate, hesitancy and unable to empty fully with urination, cramping with defecation, r inguinal pain, numbness and tingling in the upper anterior and lateral r thigh.Multiple pt sessions for muscle spasms/pelvic floor myalgia and poor urinary stream.(b)(6) 2018 - pre-op diagnoses of history of prior laparoscopic prolapse repair x 2, history of prior apical vaginal mesh erosion with revision, recurrent anterior apical vaginal mesh exposure and recurrent cystocele.Vaginal excision of mesh and anterior colporrhaphy and cystoscopy.Dysuria.Legal representative stated severe pain with daily activities and intercourse and required revision surgery in (b)(6) 2018.Operations to attempt to locate and remove mesh, repair pelvic organs, tissue, and nerve damage, the use of pain control and other medications, injections into various area of the pelvis, spine and the vagina and operators to remove portions of the female genitalia.Urinary incontinence, physical deformity and the loss of the ability to perform sexually.
 
Additional Manufacturer Narrative
This complaint was investigated to the extent information was provided to coloplast.Due to the legal nature of this complaint, the device not being returned for evaluation and the implanted device lot number not being provided, a thorough investigation could not be executed.Should additional information become available, this file will be re-evaluated and updated according to current procedures.Complaints of this nature are monitored and captured within the product risk documentation.No further action or corrective action is required at this time.Coloplast has not been provided any corroborating evidence to verify the information contained in this report.

Brand Name
RESTORELLE Y CONTOUR
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key12658074
Report Number2125050-2021-01511
Device Sequence Number1205916
Product Code OTO
UDI-Device Identifier05708932483896
UDI-Public05708932483896
Combination Product (Y/N)N
PMA/510(K) Number
K112322
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5014302400
Device Catalogue Number501430
Device Lot Number4132746
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2021
Initial Report FDA Received Date10/19/2021
Patient Sequence Number1
Patient Age62